Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reflux/Heartburn caused by Xanax??? ace

Posted by Sad Panda on July 5, 2004, at 5:02:03

In reply to Reflux/Heartburn caused by Xanax???, posted by ace on July 5, 2004, at 4:56:37

> Since I have been on 2mg Xanax daily each night just about I have really bad heartburn and reflux symptoms
>
> anyone had this
>
> i might have to change to 20mg Valium a day
>
> im getting an upper abdominal ultra sound tommorrow....
>
> Thanks!
>
> Ace
> Nardil- 75
> Zyprexa- 2.5
> Remeron- 15
> Xanax- 1-2
>

Hi Ace,

Remeron sometimes gives me some heartburn, I think it is listed as a possible side effect. I find Valium depressing.

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:363162
URL: http://www.dr-bob.org/babble/20040704/msgs/363163.html